Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Consistency of the conditions determining Kollektivs
HTML articles powered by AMS MathViewer

by Arthur H. Copeland PDF
Trans. Amer. Math. Soc. 42 (1937), 333-357 Request permission
References
    E. Borel. Traité du Calcul des Probabilités. Edited by P. Dubreil. Paris, Gauthier-Villars, 1926. A. H. Copeland. The theory of probability from the point of view of admissible numbers, Annals of Mathematical Statistics, vol. 3 (1932), pp. 143-156.
  • A. H. Copeland, Admissible Numbers in the Theory of Geometrical Probability, Amer. J. Math. 53 (1931), no. 1, 153–162. MR 1506806, DOI 10.2307/2370878
  • K. Dörge. Zu der von R. von Mises gegebenen Begründung der Wahrscheinlichkeitsrechnung, Mathematische Zeitschrift, vol. 32 (1930), pp. 232-258. E. Kamke. Über neuere Begründungen der Wahrscheinlichkeitsrechnung, Jahresbericht der Deutschen Mathematiker Vereinigung, vol. 42 (1932), pp. 14-27. —Einführung in die Wahrscheinlichkeitstheorie, Leipzig, Hirzel, 1932. A. Kolmogoroff. Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, No. 3. C. de la Vallée Poussin. Sur l’intégral de Lebesgue, these Transactions, vol. 16 (1915), pp. 435-501. C. I. Lewis and C. H. Langford. Symbolic Logic. New York, Century Publishing Co., 1934.
  • R. v. Mises, Grundlagen der Wahrscheinlichkeitsrechnung, Math. Z. 5 (1919), no. 1-2, 52–99 (German). MR 1544374, DOI 10.1007/BF01203155
  • Wahrscheinlichkeit, Statistik und Wahrheit. Berlin, Springer, 1928. —Wahrscheinlichkeitsrechnung und ihrer Anwendung in der Statistik und theoretischen Physik. Leipzig and Vienna, Deuticke, 1931. —Über Zahlenfolgen, die ein Kollektiv-ähnliches Verhalten zeigen, Mathematische Annalen, vol. 108 (1933), pp. 757-772.
  • Francis Regan, The application of the theory of admissible numbers to time series with constant probability, Trans. Amer. Math. Soc. 36 (1934), no. 3, 511–529. MR 1501754, DOI 10.1090/S0002-9947-1934-1501754-7
  • H. Reichenbach. Axiomatik der Wahrscheinlichkeitsrechnung, Mathematische Zeitschrift, vol. 34 (1931-32), pp. 568-619. E. Tornier. Die Axiome der Wahrscheinlichkeitsrechnung, Crelle’s Journal, vol. 163 (1930), pp. 45-64.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60A05
  • Retrieve articles in all journals with MSC: 60A05
Additional Information
  • © Copyright 1937 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 42 (1937), 333-357
  • MSC: Primary 60A05
  • DOI: https://doi.org/10.1090/S0002-9947-1937-1501925-2
  • MathSciNet review: 1501925